On the double transfer and the f-invariant

TitreOn the double transfer and the f-invariant
Type de publicationArticle de revue
AuteurPowell, Geoffrey
EditeurCambridge University Press (CUP)
TypeArticle scientifique dans une revue à comité de lecture
Année2012
Date2012
Numéro03
Pagination547 - 577
Volume54
Titre de la revueGlasgow Mathematical Journal
ISSN0017-0895
Mots-clésPrimary, Secondary
Résumé en anglais

The purpose of this paper is to investigate the algebraic double S 1-transfer, in particular the classes in the two-line of the Adams–Novikov spectral sequence which are the image of comodule primitives of the MU-homology of ℂP ∞ × ℂP ∞ via the algebraic double transfer. These classes are analysed by two related approaches: the first, p-locally for p ≥ 3, by using the morphism induced in MU-homology by the chromatic factorisation of the double transfer map together with the f′-invariant of Behrens (for p ≥ 5) (M. Behrens, Congruences between modular forms given by the divided β-family in homotopy theory, Geom. Topol. 13(1) (2009), 319–357). The second approach (after inverting 6) uses the algebraic double transfer and the f-invariant of Laures (G. Laures, The topological q-expansion principle, Topology 38(2) (1999), 387–425).

URL de la noticehttp://okina.univ-angers.fr/publications/ua181
DOI10.1017/S0017089512000158
Lien vers le document

http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid...